# SDR VNAA202306220009

- Difficulty date: May 7, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670302027
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FWD LAVATORY, CHAFFING DAMAGE ON INTERCOSTAL SECTION BTW FS 364.00 TO FS 379.00 AT STGR 4 RH.  INTERCOSTAL SECTION BTW FS 364.00 TO FS 379.00 AT STGR 4 RH WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND REPLACED PER EA 23-C9-53-0638 REV.IR
